Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

NOTE: I am relaying this request for a friend who

NOTE: I am relaying this request for a friend who has shared her need with me.
She emailed saying:
I had a "popping noise" in my ears for over six months. Urgent care doctor gave me antibiotics as well as the steroids two days ago but no change as yet.
Sat, 6 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

she isn t fully anorexic but she s really cutting things out of her diet more and more, first it was stop eating junk foods and pop, and next it was go vegan, and now she just stopped eating completely with the exception of a few grapes here and there to stop people from thinking she s anorexic. she doesn t want help, and i dont want to have to talk to her abot it, but i just want to know some facts

doctor1 MD

Hi, I have a friend who had a over full and too heavy trash can fall on him a few months ago. it knocked him to down and pinned him to the ground-part of the trash can was on his left thigh and his penis. I felt pain in his penis and thought it had been severed. he was able to wiggle himself free of the trash can and check his genitals. he was bruised but ok. he noticed now a dent in the left side of his penis and when he gets an erection it curves to the left he has no pain and been checked out by a dr. they say don t worry about it. we were wondering what causes the dent-I think its damage to the soft tissue. is there any way of getting the dent out?

doctor1 MD

I have the problem of acne rosacea since i was 19. Now i am 31. Earlier i was confused about my problem with normal pimples but after consulting with more than tens of dermatologist and trying all english, ayurvedia and homeo pathic medicine i met a dermatologist who figured it out as acne rosacea. I was on isotretinoin for 3 years not regularly but when ever i see any outbreak i kept taking it. Initially i was on it for period of 4 months followed by a gap of 4 months and again 4 months.Then after every 2 months i would take a course of 20 days of sotret 20 mg. Also sometimes i would take doxycycline but not with sotret as both should not be taken togather. I was sick of eating so many tablets so i changed my dermatologist who told me to stop isotretinoin immideately and brought side effects of it to me. It was only then i discovered that why i started suffering from Premature ejaculation prob. I still remember soon after 3 months of its intake i started to ejaculate within 10 seconds which was otherwise 5-6 minutes before sotret intake. Thankfully , cholestrol check up showed normal result. But now i am going to get married within a month but am afraid as i last so quickly in bed. Moreover acne rossacea increases after 30 yrs of age, so it is increasing for me. Perviously it was only on nose and chin but now it is spreading on face from centre. Request you to tell me a solution for both my acne and premature ejaculation.

Loading Online Doctors....